A little more than a month ago,I had juvederm done on my laugh lines. I am extremely upset because my face is swollen and my nose got bigger. I went last week to dermo and she had to reverse it because juvederm spread to my cheeks. Still after a week I don't c the swollen come down and when I smile, my cheeks r huge and my nose too. I want to cry. I thought juvederm made u like prettier and not like a cabbage patch kid. What can I do?
Doctor Answers (5)
This sounds very unusual. Can you post some pictures so that we can provide better advice to you please? If your nose/cheeks are still quite large, you should see your injector. They need to decide if your have had an allergic reaction (rare), an infection, or if you need more hyaluronidase.
Reaction to Juvederm?
I am sorry to hear that you have had such negative results. Like the other doctors I agree that this is not a normal reaction and that you should return for more hyaluronidase to help dissolve the remaining Juvederm in your face. It sounds as if you were injected with too much of the filler or you have had a moderate allergic reaction. If you decide to have this procedure done again I would recommend you look into getting Radiesse instead of Juvederm for that particular area. Radiesse has a longer molecule which requires less of filler to be injected into the nasal labial folds in addition to typically lasting longer. “Dr. D”
Swollen face 1 month after Juvederm ?
What you are describing is very unusual swelling for a month after Juvederm. It would be helpful to know how much product was injected. I would encourage you to return for more Hyaluronidase. You may be having an allergic reaction and require additional medical treatment.
You might also like...
Juvederm not best treatment for laugh lines.
I just answered another question on this same topic! I cannot tell you what went wrong, but laugh lines are generally treated with Botox.
Large swollen face after Juvederm
Is it possible for you to post photos, pre and post? Injecting fillers of any kind is an art, so that's the first thing. Yes, fillers can make you look better, but if not injected in the right amount, with the right filler, and the right injector, sometimes you might not enjoy the outcome as much. Juvederm doesn't spread this much, so I'm unsure where you were injected or how much was used. If you are trying to dissolve fillers sometimes you need more than one hyaluronidase injection, but you should have seen some results from the first injection of hyaluronidase. Remember that injecting hyaluronidase is just as much an art as the initial fillers that were done.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.